| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Codes |
Intraocular Pressure Increased (1937); Blurred Vision (2137); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/14/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 13.2mm vicm5_13.2 implantable collamer lens of -11.50 diopter was implanted into the patient's right eye (od) on (b)(6) 2023.On (b)(6) 2023 the lens was exchanged for a shorter length lens due to excessive vault, angle closure with elevated iop (intraocular pressure) and blurred vision.This exchange resolved the problem.The reporter states the cause of this event is unknown.For cause details the reporter states " sulcus to sulcus smaller than the estimate".
Additional Manufacturer Narrative
H6- health effect- clinical code 4581: angle closure.H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).